Alert archive / Texas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 172, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 14, 2006, 6:18 AM CDT for Nacogdoches County, Rusk County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 14, 2006, 6:18 AM CDT (11:18 UTC)
- Expired
- May 14, 2006, 7:15 AM CDT
- In force
- 57 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
Counties Nacogdoches County, TX, Rusk County, TX
The radar
The Shreveport radar (KSHV), 103 km from the middle of the area, began a volume at 11:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 5:52 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 6:13 AM CDT, 5 minutes earlier.
Area forecast discussion, May 14, 6:13 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 613 AM CDT SUN MAY 14 2006 .UPDATE... SEVERE TSTM WATCH HAS BEEN REPLACED...COVERING ALL BUT EXTREME NORTH PARTS OF AREA. SEVERE STORMS CONTINUE TO DEVELOP...MAINLY ACROSS EAST TEXAS. && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && VII
Hazardous weather outlook, May 14, 6:00 AM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CDT SUN MAY 14 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-141700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CDT SUN MAY 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE ONGOING THIS MORNING...MOSTLY SOUTH OF THE INTERSTATE 30 CORRIDOR IN NORTHEAST TEXAS...AND SOUTH OF THE ARKANSAS BORDER. SOME OF THESE STORMS MAY PRODUCE HAIL TO THE SIZE OF GOLF...AND A FEW STORMS COULD CONTAIN BRIEF BUT DAMAGING WIND GUSTS. ADDITIONAL THUNDERSTORM REDEVELOPMENT THIS AFTERNOON WILL BE CONFINED TO MAINLY SOUTH OF THE INTERSTATE 20 CORRIDOR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... LITTLE IF ANY THUNDERSTORM ACTIVITY IS EXPECTED UNTIL THE APPROACH OF THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS COULD POSSIBLY BE REACTIVATED THIS MORNING ACROSS NORTHEAST TEXAS AND NORTHERN LOUISIANA. VII
In the hours before
Local storm report, May 14, 2:29 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
229 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL LINDALE 32.51N 95.41W
05/14/2006 E1.75 INCH SMITH TX BROADCAST MEDIA
&&
24Local storm report, May 14, 4:08 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
408 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM DOWNBURST 3 W TEXARKANA 33.45N 94.07W
05/14/2006 BOWIE TX BROADCAST MEDIA
HAIL COVERED THE GROUND
&&
24Local storm report, May 14, 4:08 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
408 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM HAIL 3 W TEXARKANA 33.45N 94.07W
05/14/2006 E 1.00 INCH BOWIE TX BROADCAST MEDIA
HAIL COVERED THE GROUND
&&
24Local storm report, May 14, 4:39 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
439 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 AM HAIL 5 SW EL DORADO 33.17N 92.72W
05/14/2006 E0.88 INCH UNION AR TRAINED SPOTTER
OCCURED IN PARKERS CHAPEL
&&
24Local storm report, May 14, 4:50 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
450 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 AM HAIL 23 NW FARMERVILLE 33.01N 92.68W
05/14/2006 E1.00 INCH UNION LA LAW ENFORCEMENT
&&
24Local storm report, May 14, 4:53 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
453 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 AM HAIL PLAIN DEALING 32.91N 93.70W
05/14/2006 E1.00 INCH BOSSIER LA LAW ENFORCEMENT
&&
24The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 12:23 AM CDT | Severe Thunderstorm Warning | SHV | Bowie | 37 min |
| May 14, 12:46 AM CDT | Severe Thunderstorm Warning | SHV | Cass | 59 min |
| May 14, 12:56 AM CDT | Severe Thunderstorm Warning | SHV | Wood | 64 min |
| May 14, 1:51 AM CDT | Severe Thunderstorm Warning | SHV | Smith | 54 min |
| May 14, 1:58 AM CDT | Severe Thunderstorm Warning | SHV | Wood | 17 min |
| May 14, 3:39 AM CDT | Severe Thunderstorm Warning | SHV | Bowie | 36 min |
| May 14, 3:54 AM CDT | Severe Thunderstorm Warning | SHV | Cass | 36 min |
| May 14, 4:39 AM CDT | Severe Thunderstorm Warning | SHV | Franklin | 36 min |
| May 14, 5:17 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 43 min |
| May 14, 5:27 AM CDT | Severe Thunderstorm Warning | SHV | Smith, Wood | 48 min |
| May 14, 6:14 AM CDT | Severe Thunderstorm Warning | SHV | Smith | 61 min |
| May 14, 6:26 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 64 min |
| May 14, 6:29 AM CDT | Severe Thunderstorm Warning | SHV | San Augustine | 46 min |
| May 14, 6:36 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches | 39 min |
| May 14, 7:00 AM CDT | Tornado Warning | SHV | Cherokee, Nacogdoches, Rusk | 45 min |
| May 14, 7:12 AM CDT | Severe Thunderstorm Warning | SHV | Angelina | 48 min |
| May 14, 7:44 AM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches | 61 min |
| May 14, 7:45 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 60 min |
| May 14, 7:58 AM CDT | Severe Thunderstorm Warning | SHV | Angelina | 62 min |
| May 14, 1:35 AM CDT | Severe Thunderstorm Warning | SHV | Caddo | 40 min |
| May 14, 4:18 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 57 min |
| May 14, 4:26 AM CDT | Severe Thunderstorm Warning | SHV | Union | 64 min |
| May 14, 5:08 AM CDT | Severe Thunderstorm Warning | SHV | Webster | 67 min |
| May 14, 5:46 AM CDT | Severe Thunderstorm Warning | SHV | Bienville | 59 min |
| May 14, 8:05 AM CDT | Severe Thunderstorm Warning | SHV | Sabine | 55 min |
| May 14, 8:19 AM CDT | Severe Thunderstorm Warning | SHV | Natchitoches | 37 min |
| May 13, 11:52 PM CDT | Severe Thunderstorm Warning | SHV | Miller | 38 min |
| May 14, 12:09 AM CDT | Severe Thunderstorm Warning | SHV | Lafayette | 51 min |
| May 14, 12:44 AM CDT | Severe Thunderstorm Warning | SHV | Miller | 61 min |
| May 14, 1:32 AM CDT | Severe Thunderstorm Warning | SHV | Lafayette | 43 min |
| May 14, 2:03 AM CDT | Severe Thunderstorm Warning | SHV | Columbia | 27 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.